# SDR SWAA2023083095257

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 56,921 hours, 34,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTER BACK LEFT AFT BREAKER POPPED<[01] REMOVED AND REPLACED L/H AFT EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06 OPS CHECK GOOD
